BANGKOK, March 5 (TNA) – The 28-year-old doctor who developed undesirable symptoms after COVID-19 vaccine inoculation suffered side effects, not allergy, and can receive the second jab to complete her vaccination process, according to health authorities.
Dr Jurai Wongsawat of the Bamrasnaradura Infectious Diseases Institute said the female doctor was inoculated at 11.14am on March 2 and experienced slight dizziness within 30 minutes.
Within a few hours, her symptoms escalated, having nausea and vomiting. There was not a rash. She received antihistamine intravenously and recovered.
Experts concluded that the doctor was not allergic to COVID-19 vaccine but her symptoms were side effects. Therefore, she could receive the second jab, Dr Jurai said.
Dr Chawetsan Namwat, acting director of the Emergency Disease and Health Hazards Control Division, said from Feb 28 to March 3 13,464 medical workers, village-based health volunteers, disease control workers and people in 13 provinces were inoculated with COVID-19 vaccine and 119 of them developed undesirable symptoms.
Fifty-nine people had inflammation at injection locations, one had body ache, 19 had nausea, two had a fever, six shivered, one suffered fatigue and 11 felt chest congestion. Vaccine recipients reported their symptoms through chat application and phone. (TNA)